# SDR EIA990299

- Difficulty date: November 2, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FRAME 718 RIGHT CRACKED ON FORWARD SIDE OF INTERMEDIATE POCKET, LOWER AFT RADIUS, FROM FASTENER HOLE TO FASTENER HOLE UNDER CABIN FLOOR.  REMOVED CORROSION, FABRICATED DOUBLER/FILLERS, AND INSTALLED PER ECRA 941-53-067-2.  (M)
